# SDR FDEA201711173261

- Difficulty date: November 17, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 65,533 hours, 25,868 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 657N33219
- Condition: Corroded
- Location: Bs 1360-1383
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BETWEEN BS 1360 - 1383, LBL 58.22 SEAT TRACK FLANGE CORRODED.   REMOVED CORROSION IAW SRM 51-10-02-0G,  EVALUATED THE AREA AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52-1A,  DETAIL VII, FIG 101.  REMOVED THE DAMAGED SEAT TRACK, TRIMMED, AND DRILLED A NEW SEAT TRACK SECTION.3.  INSTALLED THE NEW SEAT TRACK SECTION, AND SPLICE REPAIR IAW SRM 53-00-52-2R, REPAIR 3.
